# SDR CA120213014

- Difficulty date: February 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127F
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE ENGINE SHUTDOWN AND PILOT REPORTED THE ITT REACHED 1000 C WITH NO TQ AND NH INDICATION AND NO OIL PRESSURE.  TROUBLESHOOTING REVEALED DAMAGED HPT BLADES AND DOWNSTREAM DISTRESS.  ALL PT BLADES REPORTED FRACTURED.
